|haart and dramatic hair loss
Jun 21, 2004
I am a 40 year old woman and have been on combination therapy for 6 years(saquinavir,combivir,ritonavir) it is working very well except for very bad hair loss,is there anything i can do to counteract this
Response from Dr. Lee
The hair loss seems to be most often associated with protease inhibitor useage (saquinavir/ritonavir). Your doctor will be able to better advise you on the other options available based upon your previous medication history, severity of immune suppression, etc. One other idea is to be sure you are getting appropriate vitamins through your diet, or through vitamin pills.
T cell count
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
- Sore Throat After Sensual Massage Worried I Have HIV
- Stinging Pain After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Causative Agents Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.